# SDR SA07051

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE 3L DOOR EXIT SIGN APPEARED INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT SIDE, MID-CABIN EMERGENCY POWER SUPPLY UNIT, FIN 14WL.  OPERATIONALLY CHECKS OK.
